# SDR 2LCF20160922002

- Difficulty date: September 22, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N418LA
- Make and model: Boeing 767316F
- Aircraft serial: 34246
- Aircraft time: 47,082 hours, 12,396 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6227998003
- Part serial: 101595
- Condition: Failed
- Location: Captain'S
- Part time: 106,332 hours, 22,324 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OF THE AIRCRAFT.  THE CREW REPORTED SMOKE IN THE CABIN.  AIRCRAFT RETURNED TO THE LOADING POSITION.   TROUBLESHOT AND IDENTIFIED FAILURE IN THE COMPONENT  ELECTRONIC ATTITUDE INDICATOR ASSY (EADI).  CAPTAIN SIDE EADI WAS REPLACED IAW AMM 34-22-03.  TESTED GOOD.
